Zapiski Nauchnykh Seminarov LOMI
RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB  
General information
Latest issue
Archive
Impact factor

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Zap. Nauchn. Sem. POMI:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Zap. Nauchn. Sem. LOMI, 1991, Volume 198, Pages 49–64 (Mi znsl5070)  

A splitting principle and the algebraic $K$-theory of some homogeneous varieties

I. A. Panin


Full text: PDF file (688 kB)

English version:
Journal of Soviet Mathematics, 1993, 64:1, 737–750

Bibliographic databases:

UDC: 523.015
Language:

Citation: I. A. Panin, “A splitting principle and the algebraic $K$-theory of some homogeneous varieties”, Problems in the theory of representations of algebras and groups. Part 2, Zap. Nauchn. Sem. LOMI, 198, Nauka, St. Petersburg, 1991, 49–64; J. Soviet Math., 64:1 (1993), 737–750

Citation in format AMSBIB
\Bibitem{Pan91}
\by I.~A.~Panin
\paper A splitting principle and the algebraic $K$-theory of some homogeneous varieties
\inbook Problems in the theory of representations of algebras and groups. Part~2
\serial Zap. Nauchn. Sem. LOMI
\yr 1991
\vol 198
\pages 49--64
\publ Nauka
\publaddr St.~Petersburg
\mathnet{http://mi.mathnet.ru/znsl5070}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=1164859}
\zmath{https://zbmath.org/?q=an:0790.19003}
\transl
\jour J. Soviet Math.
\yr 1993
\vol 64
\issue 1
\pages 737--750
\crossref{https://doi.org/10.1007/BF02988479}


Linking options:
  • http://mi.mathnet.ru/eng/znsl5070
  • http://mi.mathnet.ru/eng/znsl/v198/p49

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Записки научных семинаров ПОМИ
    Number of views:
    This page:98
    Full text:66

     
    Contact us:
     Terms of Use  Registration to the website  Logotypes © Steklov Mathematical Institute RAS, 2022